# SDR SWAA2018051521960

- Difficulty date: May 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT "Z" ANGLE CORRODED BETWEEN BS 727B+14 TO BS 767.  R&R Z ANGLE IAW SRM AND DWG.
